A class of quadratic programs with linear complementarity constraints

Xiaojun Chen, Jane J. Ye

Research output: Journal article publicationJournal articleAcademic researchpeer-review

5 Citations (Scopus)

Abstract

We consider a class of quadratic programs with linear complementarity constraints (QPLCC) which belong to mathematical programs with equilibrium constraints (MPEC). We investigate various stationary conditions and present new and strong necessary and sufficient conditions for global and local optimality. Furthermore, we propose a Newton-like method to find an M-stationary point in finite steps without MEPC linear independence constraint qualification.
Original languageEnglish
Pages (from-to)113-133
Number of pages21
JournalSet-Valued and Variational Analysis
Volume17
Issue number2
DOIs
Publication statusPublished - 1 Dec 2009

Keywords

  • Mathematical programs with equilibrium constraints
  • Newton-like method
  • Nonsmooth optimization
  • Stationary points

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Geometry and Topology
  • Numerical Analysis
  • Statistics and Probability

Cite this